Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 366, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 18, 2017, 6:47 PM CDT for Lincoln County, Pottawatomie County, Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 18, 2017, 6:47 PM CDT (23:47 UTC)
- Expired
- May 18, 2017, 7:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Lincoln County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 47 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 6:02 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1272 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted.
952
WUUS54 KOUN 182347
SVROUN
OKC081-125-190030-
/O.NEW.KOUN.SV.W.0366.170518T2347Z-170519T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
647 PM CDT THU MAY 18 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Southeastern Lincoln County in central Oklahoma...
North central Pottawatomie County in central Oklahoma...
* Until 730 PM CDT
* At 646 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southeast of Warwick to near Shawnee, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Shawnee, Chandler, Stroud, Prague, Meeker, Davenport, Johnson,
Sparks, Warwick, Kendrick and Aydelotte.
This includes the following highways...
Interstate 40 between mile markers 185 and 191.
Interstate 44 between mile markers 161 and 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3532 9694 3567 9703 3594 9663 3550 9662
TIME...MOT...LOC 2346Z 218DEG 42KT 3563 9696 3536 9691
HAIL...1.25IN
WIND...60MPH
$$
MAHALE1 follow-up statement
935
WWUS54 KOUN 190005 RRA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
705 PM CDT THU MAY 18 2017
OKC081-125-190030-
/O.CON.KOUN.SV.W.0366.000000T0000Z-170519T0030Z/
Lincoln OK-Pottawatomie OK-
705 PM CDT THU MAY 18 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN LINCOLN AND NORTHEASTERN POTTAWATOMIE COUNTIES...
At 705 PM CDT, severe thunderstorms were located along a line
extending from near Kendrick to near Johnson, moving northeast at 45
mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Chandler, Stroud, Prague, Davenport, Johnson, Sparks and Kendrick.
This includes the following highways...
Interstate 40 between mile markers 189 and 191.
Interstate 44 between mile markers 166 and 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3536 9687 3575 9691 3594 9663 3550 9662
TIME...MOT...LOC 0005Z 218DEG 38KT 3579 9681 3543 9682
HAIL...1.25IN
WIND...70MPH
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 2:23 PM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, May 18, 2:23 PM CDT, 4 hours 24 minutes before
Area Forecast Discussion
National Weather Service Norman OK
223 PM CDT Thu May 18 2017
.DISCUSSION...
Main focus was on the severe weather and heavy rain potential
through Saturday.
Now through 7 pm this evening, isolated to scattered discrete
supercells are expected to continue to move northeast across parts
of western north Texas, western Oklahoma, central Oklahoma, and
northern Oklahoma, mainly near and just southeast of a low level
cloud shield/differential heating boundary that extended from near
Clinton to Enid to Ponca City as of 215 pm. The Lawton, Oklahoma
City, and Stillwater areas could be affected by these dangerous
storms in the next few hours. These storms will continue to produce
giant hail, damaging winds, and tornadoes. Tornado potential will
only increase over the next few hours as low level shear increases.
The greatest potential for tornadoes may be shifting farther south
and east than previously forecast.
Across far northwestern Oklahoma now through 7 pm this evening,
additional discrete supercells may form with giant hail, tornadoes,
and damaging winds. Not sure that this activity will be more robust
compared to activity near the line mentioned due to more cloud cover
to limit destabilization.
Capping may be too strong for storm development south of a Knox
City, Texas to Wichita Falls to Ada line now through 7 pm this
evening.
Severe storms will remain possible this evening as they move
east. Models show the area of storm development in NW OK developing
down towards central OK as they move east tonight. In addition to
large hail, strong winds, and tornadoes possible, heavy rain that
could produce flash flooding in some locations will also be a
concern.
On Friday... Upper low and shortwave rotating around the low will
affect the region with a cold front moving across the area.
Widespread storms are expected to develop Friday afternoon and
continue into Friday night. Severe storms will be possible once
again. The potential for heavy rain and flash flooding will likely
be higher Friday than today across a larger area. 3-5 inches of
rain with locally higher amounts will be possible by Saturday
morning. With the heavy rain and flash flood potential, a Flood
Watch was issued earlier today for all but Harper county in NW OK.
It is in effect from 7 PM this evening through 7 AM Saturday. Models
show the rain shifting east and south of the area Saturday as the
front moves out of the area and the upper low lifts NE.
Shower and thunderstorm chances will return to the area Sunday
night and continue into Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 68 77 55 71 / 70 70 90 20
Hobart OK 64 81 53 73 / 40 90 70 10
Wichita Falls TX 69 84 58 76 / 60 70 80 20
Gage OK 57 75 47 69 / 40 50 30 0
Ponca City OK 66 78 54 69 / 70 70 80 10
Durant OK 70 84 66 76 / 60 50 80 60
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from 7 PM CDT this evening through Saturday morning
for OKZ005>048-050>052.
TX...Flood Watch from 7 PM CDT this evening through Saturday morning
for TXZ083>090.
&&
06/25Hazardous weather outlook, May 18, 4:54 PM CDT, 1 hour 53 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 454 PM CDT Thu May 18 2017 OKZ004>048-050>052-TXZ083>090-192200- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 454 PM CDT Thu May 18 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through tonight... .Thunderstorms... There is a high risk for severe thunderstorms through this evening in parts of Oklahoma. Location... The high risk is over parts of central and northern Oklahoma, east of a Buffalo to Hinton line and north of a Hinton to Kingfisher to Blackwell line. Locations in the high risk area include Alva...Watonga...Enid...Medford...and Cherokee. Moderate to enhanced risk areas surround the high risk area across the rest of Oklahoma into western north Texas. Timing... Mainly before 10 pm this evening. Impacts... Tornadoes...possibly strong and long-tracked... Hail up to softball size... Damaging winds 70 to 80 mph... Discussion... Isolated to scattered supercells will continue to move across the western two thirds of Oklahoma and western north Texas through this evening. Due to sufficient shear, moisture, and instability, these storms have the potential to produce very large hail, damaging winds, and some tornadoes. Storms may organize into lines or clusters this evening as they track east or northeast. Storms should begin to weaken after 9 pm. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across western and central Oklahoma and adjacent parts of north Texas should prepare for severe weather operations through this evening. .Heavy Rainfall... Locally heavy rainfall and flooding may occur with storms through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... There is an enhanced risk for severe thunderstorms Friday when tornadoes, large hail, and damaging winds are all possible. Mainly dry weather is expected Sunday and Monday. Thunderstorm chances will increase around Tuesday of next week. .Heavy Rainfall... There is a potential for excessive rainfall Friday until Saturday morning, particularly over portions of central into southwest Oklahoma and adjacent parts of western north Texas. If you live in an area that is prone to flash flooding, pay attention to the forecasts and warnings later this week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. MBS/BT
In the hours before
Special weather statement, May 18, 6:30 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
630 PM CDT THU MAY 18 2017
OKZ010-190000-
Woodward OK-
630 PM CDT THU MAY 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Woodward County
Until 700 PM CDT...
AT 628 PM CDT, strong thunderstorms were along a line extending from
3 miles northeast of Alabaster Caverns State Park to 3 miles
northwest of Mooreland, moving northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3676 9913 3669 9904 3669 9905 3667 9904
3666 9902 3665 9902 3660 9897 3644 9896
3637 9939 3677 9917 3678 9914
TIME...MOT...LOC 2328Z 225DEG 31KT 3672 9910 3648 9925
BRBSpecial weather statement, May 18, 6:34 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
634 PM CDT THU MAY 18 2017
OKZ009-014-190000-
Roger Mills OK-Ellis OK-
634 PM CDT THU MAY 18 2017
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Roger Mills and
southern Ellis Counties Until 700 PM CDT...
AT 632 PM CDT, a strong thunderstorm was located 8 miles north of
Durham, moving northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3627 9971 3602 9949 3585 9992 3592 10000
3601 10000
TIME...MOT...LOC 2332Z 228DEG 32KT 3596 9991
BRBLocal storm report, May 18, 6:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 2 S BISON 36.17N 97.89W
05/18/2017 E0.88 INCH GARFIELD OK EMERGENCY MNGR
&&
JPLocal storm report, May 18, 6:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 11 N CHESTER 36.38N 98.92W
05/18/2017 E1.50 INCH MAJOR OK STORM CHASER
&&
TLINDLEYLocal storm report, May 18, 6:38 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
638 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 11 N CHESTER 36.38N 98.92W
05/18/2017 E1.50 INCH MAJOR OK STORM CHASER
CORRECTED FOR TIME.
&&
TLINDLEYLocal storm report, May 18, 6:44 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT THU MAY 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 1 NNW ANTIOCH 34.74N 97.41W
05/18/2017 E1.75 INCH GARVIN OK EMERGENCY MNGR
&&
JPThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 11:06 AM CDT | Flood Watch | OUN | Alfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 41 more | 40 hr |
| May 18, 1:13 PM CDT | Special Weather Statement | OUN | Jackson | 32 min |
| May 18, 1:19 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 56 min |
| May 18, 1:58 PM CDT | Tornado Warning | OUN | Greer, Harmon, Jackson, Kiowa | 47 min |
| May 18, 2:01 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 44 min |
| May 18, 2:11 PM CDT | Special Weather Statement | OUN | Ellis, Roger Mills | 34 min |
| May 18, 2:13 PM CDT | Special Weather Statement | OUN | Beckham | 32 min |
| May 18, 2:25 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 50 min |
| May 18, 2:28 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 47 min |
| May 18, 2:38 PM CDT | Tornado Warning | OUN | Greer, Jackson, Kiowa, Washita | 52 min |
| May 18, 2:41 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 32 min |
| May 18, 2:55 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills | 50 min |
| May 18, 3:02 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 58 min |
| May 18, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 46 min |
| May 18, 3:17 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Kiowa, Washita | 58 min |
| May 18, 3:21 PM CDT | Areal Flood Advisory | OUN | Greer, Kiowa, Washita | 3 hr |
| May 18, 3:29 PM CDT | Tornado Warning | OUN | Caddo, Washita | 46 min |
| May 18, 3:34 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 41 min |
| May 18, 3:37 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 38 min |
| May 18, 3:40 PM CDT | Tornado Warning | OUN | Dewey | 35 min |
| May 18, 3:52 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 53 min |
| May 18, 4:02 PM CDT | Tornado Warning | OUN | Woods, Woodward | 18 min |
| May 18, 4:07 PM CDT | Tornado Warning | OUN | Blaine, Caddo, Custer, Washita | 38 min |
| May 18, 4:10 PM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| May 18, 4:11 PM CDT | Tornado Warning | OUN | Washita | 34 min |
| May 18, 4:11 PM CDT | Tornado Warning | OUN | Dewey, Major, Woodward | 34 min |
| May 18, 4:11 PM CDT | Tornado Warning | OUN | Tillman | 34 min |
| May 18, 4:18 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 57 min |
| May 18, 4:26 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 49 min |
| May 18, 4:34 PM CDT | Tornado Warning | OUN | Major, Woods, Woodward | 41 min |
| May 18, 4:35 PM CDT | Tornado Warning | OUN | Woods | 40 min |
| May 18, 4:38 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 67 min |
| May 18, 4:40 PM CDT | Tornado Warning | OUN | Caddo, Custer, Washita | 25 min |
| May 18, 4:41 PM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Custer, Washita | 3 hr |
| May 18, 4:42 PM CDT | Tornado Warning | OUN | Blaine, Canadian, Custer | 48 min |
| May 18, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 47 min |
| May 18, 4:53 PM CDT | Special Weather Statement | OUN | Harper | 37 min |
| May 18, 4:53 PM CDT | Tornado Warning | OUN | Tillman | 37 min |
| May 18, 5:03 PM CDT | Tornado Warning | OUN | Woods, Woodward | 32 min |
| May 18, 5:04 PM CDT | Flash Flood Warning | OUN | Tillman | 3 hr |
| May 18, 5:09 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 36 min |
| May 18, 5:13 PM CDT | Tornado Warning | OUN | Blaine, Canadian, Kingfisher | 32 min |
| May 18, 5:15 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, McClain, Oklahoma, Pottawatomie | 45 min |
| May 18, 5:22 PM CDT | Special Weather Statement | OUN | Ellis, Harper | 38 min |
| May 18, 5:25 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 50 min |
| May 18, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 31 min |
| May 18, 5:34 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 29 min |
| May 18, 5:39 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 51 min |
| May 18, 5:40 PM CDT | Special Weather Statement | OUN | Carter | 35 min |
| May 18, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills | 48 min |
| May 18, 5:48 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 27 min |
| May 18, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 40 min |
| May 18, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Pottawatomie, Seminole | 48 min |
| May 18, 5:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 46 min |
| May 18, 6:07 PM CDT | Special Weather Statement | OUN | Carter | 23 min |
| May 18, 6:12 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens, Tillman | 48 min |
| May 18, 6:15 PM CDT | Special Weather Statement | OUN | Kay | 30 min |
| May 18, 6:18 PM CDT | Special Weather Statement | OUN | Woods | 27 min |
| May 18, 6:19 PM CDT | Tornado Warning | OUN | Cotton, Stephens | 26 min |
| May 18, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher | 48 min |
| May 18, 6:29 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 46 min |
| May 18, 6:30 PM CDT | Special Weather Statement | OUN | Woodward | 30 min |
| May 18, 6:33 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 42 min |
| May 18, 6:34 PM CDT | Special Weather Statement | OUN | Ellis | 26 min |
| May 18, 6:44 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 46 min |
| May 18, 6:55 PM CDT | Special Weather Statement | OUN | Kingfisher | 35 min |
| May 18, 6:55 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens, Tillman | 50 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.